# SDR 2018F00038

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: General aviation
- Aircraft: N552QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5334
- Aircraft time: 8,182 hours, 6,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Part number: 62112858
- Condition: Damaged
- Location: Pax Door
- Part time: 8,182 hours, 6,410 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR PRIMARY SEAL CHANNEL DAMAGED.
